Derivation of the magnetization current from the non relativistic Pauli equation A comment on The quantum mechanical current of the Pauli equation by Marek Nowakowski Am J Phys 67 10 916 1999


Creative Commons License

SHIKAKHWA M., TURGUT S., PAK N. K.

American Journal Of Physics, vol.79, pp.1177, 2011 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 79
  • Publication Date: 2011
  • Doi Number: 10.1119/1.3630931
  • Journal Name: American Journal Of Physics
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1177